# SDR ZZDA2009349

- Difficulty date: November 3, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, STA 200, RBL 8 TO RBL 46, CORROSION.  ACCOMPLISHED FLOOR SUPPORT REPLACEMENT REPAIR PER B717 SRM 51-41-02.  SEE NR 5910.
